# SDR HKGA202208240001

- Difficulty date: August 18, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 43,169 hours, 55,401 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Clevis
- Condition: Sheared
- Location: Lt Nacelle
- Part time: 43,169 hours, 55,401 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND ENGINE NACELLE, IB SIDE , UPPER FWD SUPPORT ROD FWD CLEVIS WAS FOUND TO BE SHEARED AT THE THREADED PORTION OF THE CLEVIS
